# SDR IPXA2021083073313

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 88,293 hours, 19,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AR1 DOOR GIRT BAR APPEARS TO BE RUSTEDINSPECTED R1 DOOR GIRT BAR AND FOUND NO RUST PRESENT DETERMINED RUSTED BAR IN QUESTION WAS THE MANUAL DOOR OPENING BAR REMOVED AND REPLACED MANUAL DOOR OPENING BAR ON R1 DOOR PER MD11 AMM 52-11-02 AC OK FOR SERVICE ESR: 52-11-10-01 ITEM 020
